Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Minimal topologies of para-$ H$-closed spaces

Author: Muhammad I. Zahid
Journal: Proc. Amer. Math. Soc. 88 (1983), 363-366
MSC: Primary 54D25; Secondary 54D18
MathSciNet review: 695276
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Hausdorff space is para-$ H$-closed if every open cover has a locally-finite open refinement (not necessarily covering the space) whose union is dense in the space. We prove that minimal locally-$ H$-closed, minimal locally-para-$ H$-closed and minimal para-$ H$-closed spaces are all minimal-Hausdorff. We also show that para-$ H$-closed-closed spaces are $ H$-closed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D25, 54D18

Retrieve articles in all journals with MSC: 54D25, 54D18

Additional Information

Keywords: Para-$ H$-closed, $ H$-closed, feebly compact, minimal-Hausdorff, pHc-closed
Article copyright: © Copyright 1983 American Mathematical Society